# SDR SWAA2021081791591

- Difficulty date: June 12, 2020
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N500WR
- Make and model: Boeing 737-8H4
- Aircraft serial: 36898
- Aircraft time: 21,274 hours, 9,362 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Broken
- Location: Rt Wing Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING TRAILING EDGE PANEL 651FB FWD BRACKET IS BROKEN / REMOVED AND REPLACED R/H WING TRAILING EDGE PANEL 651FB FWD BRACKET IAW SRM 51-40-02-0G-0 AND DWG 115A2710 REV- SHEET 9.
